# SDR NACA201505010046

- Difficulty date: May 1, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 616-639
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FLOOR CORRODED SHEAR WEB BS 616 TO BS 639, RBL 65, STR 17R.  DURING INSPECTION, OUT OF LIMITS, CORROSION WAS NOTED ON THE CREASEBEAM WEB BETWEEN BS 616 AND BS 639, RT. FABRICATED AND INSTALLED REPLACEMENT WEB.
